Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On the homotopy groups of symmetric spectra

Stefan Schwede

Geometry & Topology 12 (2008) 1313–1344
Abstract

We construct a natural, tame action of the monoid of injective self-maps of the set of natural numbers on the homotopy groups of a symmetric spectrum. This extra algebraic structure allows a conceptual and uniform understanding of various phenomena related to π–isomorphisms, semistability and the relationship between naive and true homotopy groups for symmetric spectra.

Keywords
symmetric spectrum
Mathematical Subject Classification 2000
Primary: 55P42
Secondary: 55U35
References
Publication
Received: 30 September 2006
Accepted: 5 April 2008
Published: 3 June 2008
Proposed: Bill Dwyer
Seconded: Peter Teichner, Ralph Cohen
Authors
Stefan Schwede
Mathematisches Institut, Universität Bonn
Beringstraße 3
53115 Bonn
Germany